# SDR TWAA9907301

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOORBEAM REPAIR CRACKED 2 INCHES LONG IN UPPER CAP RADIUS AT FWD SIDE OF STA 180, LBL 15.  REPLACED FLOORBEAM TEE UPPER CAP PER SRM 53-11-1, FIG 13 SHEET 1, PAGE 45 AND 47, FIG 13 SHEET 2 AND DAC DRAWING 9923484.  INSTALLED WEB REPAIR PER SRM 53-01, FIG 2 SHEET 4.
